# SDR DHL2004873562

- Difficulty date: November 30, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 5640916501
- Condition: Corroded
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STIFFENER CORRODED, STA 980.000 L-27L.  REMOVED CORROSION FROM STIFFENER STA 980.000 L-27L IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED STIFFENER IAW SRM 53-1-0 PG 1, SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  FABRICATED STIFFENER (AL7075T651) IAW DWG 5640916.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW STIFFENER IAW SRM 51-1-20D PG 9.
